# SDR DALA2021091405464

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CRACK INDICATION ON FRAME 40 MORE 11 INCH APPROX. AROUND FASTENER. CENTER FUSELAGE LH KEEL BEAM SIDE PANEL AT LOWER FUSELAGE.   REPLACED FITTING PER A320 SRM 51-72-11 AND 51-72-11.
